All Journal Entries Journals

Opioid-induced hyperalgesia

Mar 24, 2014 - 2 comments

THE ONLY CURE UNFORTUNATELY IS TO NOT TAKE ''ANY PAINKILLERS'' OPIATE OR OTHERWISE!!!! AND IT WILL TAKE TIME FOR YOU TO RECOVER!!! BUT IT CAN BE DOEN!!! PLEASE DON'T GO TO A DOCTOR THEY WILL GIVE YOU METHADONE OR KETAMINE OR GARBBBAPPETIN, PREGABLIN (LYRICA) THEY MAY WORK FOR A SHORT TIME BUT.....THE END RESULT IS THE SAME!!! AND IT WILL JUST PROLONG YOUR SUFFERING!!! I SWEAR MAY GOD TAKE ME NOW!!! I CRY FOR THE WORLD FOR THIS GOD AWFUL SIN THAT HAS BEEN PUSHED ON US ALL!!! I HAVE TRIED EVERTYTHING!!! AND EVERY TIME THE AGONY SOON BREAKS THROUGH!!! YOU WILL HAVE BAD DAY'S AND SUPER BAD DAY'S BUT THE ONLY WAY IS TO LET GOD'S WOPRK DO IT'S WORTK!!! I NOW UNDWERSTAND WHY CHRIST SREAMED ''ELOI!! ELOI!!! ''MY GOD! MY GOD! WHY HAST THOU FROSAKEN ME??? WE JUST GOT TO TOUGH OT OUT!!! SOME DAY'S WILL FEEL LIKE A MIRACLE AND THEN??? HELL AGAIN!! BUT YOU GOT TO LET IT TAKE ITS PATH AND ITS VERY HARD!!! EAT AS BEST FOOD AS YOU CAN AND STAY HYDRATED AND PLENTY OF NIACIN AND VIT C. IF I CAN FIND N E THING ELSE TO HELP I WILL POST IT XXXX

Comments
Post a Comment
Avatar universal
by Tswana, Mar 24, 2014
Same, LOOK UP AMINO ACIDS AS WELL XX DRINK DISTILLED WATER WITH A PINCH OF BICARBONTES IN IT IF YOU MUST BOTTLED OR FRESH SPRING WATER AS WELL AS TAP WATER IS FULL OF THE **** AND WORSE!!! XXXX

Avatar universal
by ROSYouralright, Mar 24, 2014
Im sorry you are still feeling bad sweetpea...

Post a Comment